Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How Can Swelling On The Calves Caused By A Sun Burn Be Treated?

In early May, I received a bad sun burn only on my calfs and the top of my feet. There was no pain from the burn, but I had some blistering and itching. The situation is better now, but I am still having swelling in my calfs and ankles. What do you suggest to relieve the situation? My email address is YYYY@YYYY
Mon, 3 Sep 2018
Report Abuse
Dermatologist 's  Response
Hi,

If you have active blister or erosion, I recommend you to apply an antibiotic cream. If you have only swelling, you could take an over the counter antiinflammatory tablets for 3 days.

If your swelling does not subside, do consult your doctor.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Dermatologist Dr. Sivasubramanian's  Response
Hi.

The swelling could be due to inflammation. You could take a dose of over the counter painkiller. But I do not recommend it for a longer duration. I advise you to consult your Dermatologist with in few days for proper management.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
How Can Swelling On The Calves Caused By A Sun Burn Be Treated?

Hi, If you have active blister or erosion, I recommend you to apply an antibiotic cream. If you have only swelling, you could take an over the counter antiinflammatory tablets for 3 days. If your swelling does not subside, do consult your doctor. Hope I have answered your query. Let me know if I can assist you further.